# SDR 7MNA2019F00024

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N237BS
- Make and model: Snias AS350B3
- Aircraft serial: 7542
- Aircraft time: 1,658 hours
- Engine: Tmeca ARRIEL2D
- Engine time: 1,658 hours
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Starter Gen
- Part time: 1,658 hours
- Component: Starter Gen, Auxilec
- Component part number: 515030
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE FIRST ENGINE START OF THE DAY THE STARTER WOULD NOT ENGAGE THE ENGINE. FOUND THE STARTER GENERATOR SHAFT HAD SHEARED.
